# SDR FDEA202011182898

- Difficulty date: November 18, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1849 LEFT HAND X=75.25 SEAT TRACK FLANGE FOUND CORRODED.  MAIN DECK AT SEAT TRACK FLANGE STATION 1849 X=75.25 CORROSION EVALUATED.   FOUND EXFOLIATED AND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1751 TO END OF PART STATION 1887 X=75.25, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 6.  REFER TO SNRM N01147 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
